# SDR PJM2005F00000

- Difficulty date: August 5, 2005
- Submitted: August 29, 2005
- Operation: Air carrier
- Aircraft: N6868B
- Make and model: Dhav DHC3
- Aircraft serial: 274
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: MS2874140300
- Condition: Leaking
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

INFLIGHT FIRE RESULTED FROM SMALL PIN HOLE IN FUEL PRESSURE LINE MOUNTED TO AFT FACE OF FIREWALL, SPRAYED FUEL ONTO BACK OF INSTRUMENTS IN PILOTS INSTRUMENT PANEL.  UNABLE TO DETERMINE IGNITION SOURCE.  AC MADE EMERG LANDING, FIRE WAS EXTINGUISHED WITH ONBOARD HANDHELD EXTING.  FULE LINE WAS CONSTRUCTED OF .2500 INCH ALUMINUM TUBING.  SOURCE OF PIN HOLE WAS NOT IMMEDIATELY APPARENT, MAY HAVE BEEN CAUSED BY CORROSION INSIDE LINE DUE TO WATER CONTAMINATION FROM FUSELAGE, SITTING OUTSIDE FOR AN EXTENDED PERIOD OF TIME.  THIS AC WAS RECENTLY REBUILD AFTER ACCIDENT.  RECOMMEND THAT ALL OPEN FLUID AND AIR LINES BE PROPERLY PROTECTED DURING PERIODS OF STORAGE, OR REPLACED BEFORE RETURN TO SERVICE.(AL05200502784) (K)
